# SDR W8PA971516

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N963WP
- Make and model: Boeing 737-33R
- Aircraft serial: 28868
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN- L1 DOOR EMERGENCY LIGHT IS INOP.  REPLACED LAMPS, OPS CHECK GOOD.
